Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 

 

Common Fixed Point Theorems in Fuzzy Metric Spaces using Concept of Conditionally Reciprocal Continuous Self Mappings, Vol. 4, No. 1 (Jan. 2016), PP:1-6

Download

Authors:
Harpreet Kaur - Department of Mathematics, Desh Bhagat University, Mandi Gobindgarh, Punjab, India
Saurabh Manro - School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab, India

 

A New Class of Hermite Poly-Genocchi Polynomials, Vol. 4, No. 1 (Jan. 2016), PP:7-14

Download

Authors:
Waseem A. Khan - Department of Mathematics, Integral University, Lucknow-226026, India

 

Hermite-Hadamard Type Inequalities for n-Time Differentiable and GA-Convex Functions with Applications to Means, Vol. 4, No. 1 (Jan. 2016), PP:15-22

Download

Authors:
Shu-Hong wang - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
Xiao-Ting Shi - Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300387, China

 

An Algorithm for Explicit Form of Fundamental Units of Certain Real Quadratic Fields, Vol. 4, No. 1 (Jan. 2016), PP:23-27

Download

Authors:
Ozen Ozer - aculty of Art and Sciences, Department of Mathematics, Kirklareli University, Kirklareli, Turkey
Ayten Pekin - Faculty of Sciences, Department of Mathematics, Istanbul University, Istanbul,Turkey

 

Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces, Vol. 4, No. 1 (Jan. 2016), PP:29-33

Download

Authors:
Reza Arab - Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran.

 

Upper Bound of the Second Order Hankel Determinant for a Class of Functions with Positive Real Part, Vol. 4, No. 1 (Jan. 2016), PP:35-39

Download

Authors:
Liangpeng Xiong - The Engineering & Technical College of ChengDu University of Technology, Leshan, Sichuan 614007, P. R. China.

 

Subclasses of Starlike Functions with a Fixed Point Involving q-hypergeometric Function, Vol. 4, No. 1 (Jan. 2016), PP:41-47

Download

Authors:
G. Murugusundaramoorthy - School of Advanced Sciences, VIT University, Vellore, 632014, India
K. Vijaya - School of Advanced Sciences, VIT University, Vellore, 632014, India
T. Janani - School of Advanced Sciences, VIT University, Vellore, 632014, India

 

New Finite and Infinite Summation Identities Involving the Generalized Harmonic Numbers, Vol. 4, No. 1 (Jan. 2016), PP:49-60

Download

Authors:
Kunle Adegoke - Department of Physics and Engineering Physics, Obafemi Awolowo University, Ile-Ife, 220005 Nigeria
Olawanle Layeni - Department of Mathematics, Obafemi Awolowo University, Ile-Ife, 220005 Nigeria

 

Block Convergence of Series in Topological Vector Spaces, Vol. 4, No. 1 (Jan. 2016), PP:61-69

Download

Authors:
S. Loganathan - Department of Mathematics,Thiru. Vi. Ka. Government Arts College, Tiruvarur-610 003, Tamil Nadu, India.
C. Ganesa Moorthy - Department of Mathematics, Alagappa University, Karaikudi-630 004, Tamil Nadu, India.

 

The Evaluation of the Sums of More General Series by Bernstein Polynomials, Vol. 4, No. 1 (Jan. 2016), PP:71-74

Download

Authors:
Mehmet Acikgoz - Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey.
Ilknur Koca - Department of Mathematics, Faculty of Sciences, Mehmet Akif Ersoy University, Burdur, 15100, Turkey
Serkan Araci - Department of Economics, Faculty of Economics, Administrative and Social Sciences, Hasan Kalyoncu University, 27410 Gaziantep, Turkey.

 

CLR Properties in Complex-Valued Metric Space, Vol. 4, No. 1 (Jan. 2016), PP:75-80

Download

Authors:
Harpreet Kaur - Departmen t of Mathematics, Desh Bhagat University, Mandi Gobindgarh, Punjab, India
Saurabh Manro - B.No. 33, H.No. 223, Peer Khana Road, Near Tiwari Di Kothi, Khanna-141401, District- Ludhiana (Punjab), India

 

On Sums of Odd and Even Terms of the Fibonacci Sequence, Vol. 4, No. 1 (Jan. 2016), PP:81-84

Download

Authors:
Yashwant K. Panwar - Department of Mathematics, Mandsaur Institute of Technology, Mandsaur, India
V. K. Gupta - Department of Mathematics, Government Madhav Science College, Ujjain, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved